# SDR 2022FA0000594

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: General aviation
- Make and model: Boeing 100BOEING
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: Installed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REVIMA HAS DISCOVERED A MISSING STEP IN THE PROCESS OF BUSHES MANUFACTURING FOR ITS OWN USE:
THE BUSHES REF. 161W1122-1 (CMM 32-21-03 FIGURE 1 ITEM 940 OR FIGURE 2 ITEM 720) HAVE MISSED THE REQUESTED CADMIUM PLATING STEP BEFORE BEING INSTALLED.
